# SDR CA131218001

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, OIL PRESSURE STARTED FLUCTUATING. A MASTER WARNING FOR LOW OIL PRESSURE ILLUMINATED.  THE CREW THEN ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  MAINTENANCE REPORTED THEY FOUND THE OIL TANK CAP ON THE BOTTOM OF THE ENGINE COWL AND OIL WAS SPRAYED EVERYWHERE. THE CREW REPORTED THEY HAD THE ENGINE RUNNING FOR AT LEAST 4 MINUTES WITH MASTER WARNING LOW OIL PRESSURE.  ENGINE CHANGED.
